A velocity matching car following model on a closed ring where overtaking is allowed

S Jamison, M McCartney

Research output: Contribution to journalArticle

10 Citations (Scopus)
LanguageEnglish
Pages141-151
JournalNonlinear Dynamics
Volume58
Issue number1-2
DOIs
Publication statusPublished - 2009

Cite this

@article{781db8255f194d1490aca259f0bd7305,
title = "A velocity matching car following model on a closed ring where overtaking is allowed",
author = "S Jamison and M McCartney",
year = "2009",
doi = "10.1007/s11071-009-9467-2",
language = "English",
volume = "58",
pages = "141--151",
journal = "Nonlinear Dynamics",
issn = "0924-090X",
number = "1-2",

}

A velocity matching car following model on a closed ring where overtaking is allowed. / Jamison, S; McCartney, M.

In: Nonlinear Dynamics, Vol. 58, No. 1-2, 2009, p. 141-151.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A velocity matching car following model on a closed ring where overtaking is allowed

AU - Jamison, S

AU - McCartney, M

PY - 2009

Y1 - 2009

U2 - 10.1007/s11071-009-9467-2

DO - 10.1007/s11071-009-9467-2

M3 - Article

VL - 58

SP - 141

EP - 151

JO - Nonlinear Dynamics

T2 - Nonlinear Dynamics

JF - Nonlinear Dynamics

SN - 0924-090X

IS - 1-2

ER -